Mathematische Zeitschrift

, Volume 252, Issue 4, pp 883–897 | Cite as

The alternative Dunford-Pettis property on projective tensor products

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Acosta, M.D., Peralta, A.M.: An alternative Dunford-Pettis property for JB*-triples. Quart. J. Math. Oxford Ser. 52, 391–401 (2001)MATHMathSciNetGoogle Scholar
  2. 2.
    Becerra Guerrero, J., López Pérez, G., Peralta, A.M., Rodríguez Palacios, A.: Relatively weakly open sets in closed balls of Banach spaces, and real JB*-triples of finite rank. Math. Ann. 330, 45–58 (2004)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Becerra Guerrero, J., Peralta, A.M.: The Dunford-Pettis and the Kadec-Klee properties on tensor products of JB*-triples, Math. Z. 251, 117–130 (2005)MATHGoogle Scholar
  4. 4.
    Bombal, F., Villanueva, I.: On the Dunford-Pettis property of the tensor product of C(K) spaces. Proc. Amer. Math. Soc. 129(5), 1359–1363 (2001)CrossRefMathSciNetGoogle Scholar
  5. 5.
    Bunce, L.J., Chu, Ch.-H.: Dual spaces of JB*-triples and the Radon-Nikodým property. Math. Z. 208(2), 327–334 (1991)MathSciNetGoogle Scholar
  6. 6.
    Bunce, L.J., Chu, Ch.-H.: Compact operations, multipliers and Radon-Nikodým property in JB*-triples. Pacific J. Math. 153(2), 249–265 (1992)MathSciNetGoogle Scholar
  7. 7.
    Bunce, L.J., Peralta, A.M.: The alternative Dunford-Pettis property in C*-algebras and von Neumann preduals. Proc. Amer. Math. Soc. 131(4), 1251–1255 (2003)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Cabello, F., García, R.: The bidual of a tensor product of Banach spaces. To appear in Rev. Mat. Iber.Google Scholar
  9. 9.
    Cabello, F., Pérez-García, D., Villanueva, I.: Unexpected subspaces of tensor products, preprint 2004Google Scholar
  10. 10.
    Chu, Ch.-H., Iochum, B.: On the Radon-Nikodým property in Jordan triples, Proc. Amer. Math. Soc. 99(3), 462–464 (1987)CrossRefGoogle Scholar
  11. 11.
    Chu, Ch.-H., Iochum, B.: Complementation of Jordan triples in von Neumann algebras. Proc. Amer. Math. Soc. 108(1), 19–24 (1990)CrossRefMathSciNetGoogle Scholar
  12. 12.
    Defant, A., Floret, K.: Tensor norms and operator ideals, North-Holland Mathematics Studies, 176. North-Holland Publishing Co., Amsterdam, 1993Google Scholar
  13. 13.
    Diestel, J., Jarchow, H., Tonge, A.: Absolutely Summing Operators. Cambridge Univ. Press, 1995Google Scholar
  14. 14.
    Dineen, S.: The second dual of a JB*-triple system, In: J. Múgica) (ed.) Complex analysis, functional analysis and approximation theory , pp. 67–69, (North-Holland Math. Stud. 125), North-Holland, Amsterdam-New York, 1986Google Scholar
  15. 15.
    Freedman, W.: An alternative Dunford-Pettis property. Studia Math. 125, 143–159 (1997)MATHMathSciNetGoogle Scholar
  16. 16.
    Friedman, Y., Russo, B.: Structure of the predual of a JBW*-triple. J. Reine u. Angew. Math. 356, 67–89 (1985)MATHGoogle Scholar
  17. 17.
    González, M., Gutiérrez, J.: The Dunford-Pettis property on tensor products. Math. Proc. Camb. Phil. Soc. 131, 185–192 (2001)MATHCrossRefGoogle Scholar
  18. 18.
    Grothendieck, A.: Sur les applications lineaires faiblement compactes d'espaces du type C(K). Canad. J. Math. 5, 129–173 (1953)MATHMathSciNetGoogle Scholar
  19. 19.
    Horn, G.: Characterization of the predual and ideal structure of a JBW*-triple. Math. Scand. 61(1), 117–133 (1987)MathSciNetGoogle Scholar
  20. 20.
    Kadison, R.V., Ringrose, J.R.: Fundamentals of the theory of operator algebras. Vol. I. Elementary theory. Pure and Applied Mathematics, 100. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1983Google Scholar
  21. 21.
    Kaup, W.: Algebraic Characterization of symmetric complex Banach manifolds.Math. Ann. 228, 39–64 (1977)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Kaup, W.: A Riemann Mapping Theorem for bounded symmentric domains in complex Banach spaces. Math. Z. 183, 503–529 (1983)CrossRefMATHMathSciNetGoogle Scholar
  23. 23.
    Pełczyński, A., Semadeni, Z.: Spaces of continuous functions. III. Spaces C(Ω ) for Ω without perfect subsets. Studia Math. 18, 211–222 (1959)MATHGoogle Scholar
  24. 24.
    Semadeni, Z.: Banach spaces of continuous functions. Vol. I. Monografie Matematyczne, Tom 55. PWN—Polish Scientific Publishers, Warsaw, 1971Google Scholar
  25. 25.
    Stegall, C.: Duals of certain spaces with the Dunford-Pettis property. Notices Amer. Math. Soc. 19, A-799 (1972)Google Scholar
  26. 26.
    Talagrand, M.: La propriété de Dunford-Pettis dans Open image in new window(K, E) et L 1(E). Israel J. Math. 44(4), 317–321 (1983)CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Departamento de Análisis Matemático, Facultad de CienciasUniversidad de GranadaGranadaSpain
  2. 2.Departamento de Análisis Matemático, Facultad de MatemáticasUniversidad Complutense de MadridMadridSpain

Personalised recommendations